MathSciNet Relay Station
MathSciNet bibliographic data
MR626481 55P62 (14M17 57T15)
Glover, Henry H.; Homer, William D. Self-maps of flag manifolds. Trans. Amer. Math. Soc. 267 (1981), no. 2, 423–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement